Open Access
Translator Disclaimer
April 2009 Higher genus Gromov-Witten invariants of the Grassmannian, and the Pfaffian Calabi-Yau 3-folds
Shinobu Hosono, Yukiko Konishi
Adv. Theor. Math. Phys. 13(2): 463-495 (April 2009).

Abstract

We solve Bershadsky–Cecotti–Ooguri–Vafa (BCOV) holomorphic anomaly equation to determine the higher genus Gromov–Witten invariants ($g\geq 5$) of the derived equivalent Calabi–Yau 3-folds, which are of the appropriate codimensions in the Grassmannian Gr(2, 7) and the Pfaffian Pf(7).Let $q\geq n-p$

Citation

Download Citation

Shinobu Hosono. Yukiko Konishi. "Higher genus Gromov-Witten invariants of the Grassmannian, and the Pfaffian Calabi-Yau 3-folds." Adv. Theor. Math. Phys. 13 (2) 463 - 495, April 2009.

Information

Published: April 2009
First available in Project Euclid: 17 February 2009

zbMATH: 1218.81089
MathSciNet: MR2481271

Rights: Copyright © 2009 International Press of Boston

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.13 • No. 2 • April 2009
Back to Top